Will rituxan therapy in combination with radiation treatment cause hair loss for my 22 year old son?

Question is Closed Report Mark as Favorite

Answers (1)

25 Sep 2010

Most cancer medicines (chemotherapy agents) and/or radiation can cause temporary hair loss. So yes, Rituxan even on it's own can cause hair loss.

http://www.drugs.com/sfx/rituxan-side-effects.html

http://www.drugs.com/hair-loss.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anybody know if you get burns and burn scars from radiation therapy?

Hi, this is something that I just though of-can anybody share their experience. I know about fatigue, loss of hair, etc. but I've never heard ...

6 answers 16 Nov 2012

Norditropin - My daughter is starting her GH treatment next week. Can anyone tell me how long b4?

... they started to feel the effects? She has no natural GH as her pituitary was damaged during her 4 brain surgeries and radiation therapy to treat ...

3 answers 29 Mar 2013

Is there any contraindication in giving radiation therapy with halaven?

Patient will be receiving 10 radiation therapy treatments for bone mets and has just started havalen. Is there anything I should watch for as far as ...

0 answers 11 Apr 2013

I have been losing my hair from this drug. How can this be reversed?

From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...

1 answer 30 Apr 2013

Effectiveness of Radiation therapy and chemo-therapy in the treatment of lung-brain cancer?

Chemo-therapy fails after the cancer cells develop resistance, but what causes Radiation therapy to fail (if it) after some time of treatment? Or Is ...

0 answers 25 Oct 2013